Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2013, Special Issue (2013), Article ID 276245, 7 pages.
A Global Optimization Algorithm for Sum of Linear Ratios Problem
We equivalently transform the sum of linear ratios programming problem into bilinear programming problem, then by using the linear characteristics of convex envelope and concave envelope of double variables product function, linear relaxation programming of the bilinear programming problem is given, which can determine the lower bound of the optimal value of original problem. Therefore, a branch and bound algorithm for solving sum of linear ratios programming problem is put forward, and the convergence of the algorithm is proved. Numerical experiments are reported to show the effectiveness of the proposed algorithm.
J. Appl. Math., Volume 2013, Special Issue (2013), Article ID 276245, 7 pages.
First available in Project Euclid: 14 March 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Gao, Yuelin; Jin, Siqiao. A Global Optimization Algorithm for Sum of Linear Ratios Problem. J. Appl. Math. 2013, Special Issue (2013), Article ID 276245, 7 pages. doi:10.1155/2013/276245. https://projecteuclid.org/euclid.jam/1394807426